Journal of Symbolic Logic 33 (4):621 (1969)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271404
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,355
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Some Counterexamples in the Theory of Regressive Sets.T. G. McLaughlin - 1967 - Mathematical Logic Quarterly 13 (6):81-87.
Some Counterexamples in the Theory of Regressive Sets.T. G. McLaughlin - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (6):81-87.

Analytics

Added to PP index
2016-06-30

Total views
23 ( #495,364 of 2,519,631 )

Recent downloads (6 months)
1 ( #406,756 of 2,519,631 )

How can I increase my downloads?

Downloads

My notes